| Model Number |
B1040-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion with a atrioventricular fistula (av) with moderate calcification, mild tortuosity and 60% stenosis.An armada 35 balloon dilatation catheter (bdc) was advanced to the target lesion and inflated, not reached burst pressure when a rupture occurred.The bdc was removed, another armada 35 was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.